# SDR QMLA2022100320065

- Difficulty date: October 2, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N145HC
- Make and model: Bolkms BK117C2
- Aircraft serial: 9053
- Aircraft time: 6,579 hours, 39,001 cycles
- Engine: Tmeca ARRIEL1E2
- Engine time: 8,966 hours, 39,001 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: B291M10VC1001
- Condition: Ruptured
- Location: Hyd System
- Part time: 6,579 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC PRESSURE LINE RUPTURED ON #1 SYS COMING FROM HYD PUMP.
